# SDR AALA20070942

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING SQUIB TEST LEFT WING SLIDE SQUIB INOPERATIVE.  RESEATED CONNECTOR TO BATTERY PACK FOR LEFT WING SLIDE SQUIB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
